# SDR DXTA200702307

- Difficulty date: June 29, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 7,159 hours, 4,429 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Bungee
- Part number: 67604461
- Part serial: 0390
- Condition: Inoperative
- Location: Zone 300
- Part time: 1,101 hours, 699 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LT RUDDER TRIM EXCESSIVE IN DIFFERENT PHASES OF FLIGHT. IN CLIMB OUT LT RUDDER TRIM INSIDE OF T ON TRIM INDICATOR, WITH AUTO PILOT ON AND DESCENDING THRU 20,500 AT 300 KTS, THE AIRPLANE SWERVED/SMALL JOLT AND IT IMMEDIATELY SHOWED MORE RUDDER TRIM REQUIRED.  THIS TOOK LT RUDDER TRIM OUTSIDE OF T ON INDICATOR. AS WE CLIMBED TO FL 410 AND INCREASED SPEED MORE LT RUDDER WAS NEEDED.  AC LEVELED OFF AT FL430, SWITCHED FGC'S AND RUDDER CHANNELS WITH NO CHANGE OCCURRING TO TRIM. TRIM REMAINED OUTSIDE OF T ON INDICATOR DURING DESCENT.  ACCOMPLISHED SUMMING LINK INSPECTION IAW  MM CHAPTER 27-20-00. NO DEFECTS NOTED REMOVED AND REPLACED RUDDER COMMAND BUNGEE IAW MM CHAPTER 27-20-00.  OPS RIG AND TRAVEL CHECK GOOD.
